MAUDE Adverse Event Report: ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 20-8020-100-01
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported event was confirmed through an onsite visit by an fse.The functionality and accuracy of the rosa unit was verified by a field service engineer (fse).The fse observed an excessive force error upon case launch and a bent force sensor cable.The force sensor cable was replaced.The unit then functioned as intended.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the cut block started spinning out of nowhere in the middle of case, rotating when foot was on pedal to disengage.No patient harm or injury.No further information available at this time.

Brand Name
ROSA RECON PLATFORM 110V
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23012163
Report Number0009617840-2025-00039
Device Sequence Number9573384
Product Code OLO
UDI-Device Identifier00889024511170
UDI-Public(01)00889024511170(11)230313
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K242864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20-8020-100-01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown